Posted by Joe (220.127.116.11) on May 30, 2000 at 23:55:03:
In Reply to: does anyone know anything about the new advil for migraine posted by karen on May 29, 2000 at 20:48:38:
From the advil website ( http://www.advil.com ):
Active ingredient (in each brown oval capsule): Solubilized ibuprofen equal to 200 mg ibuprofen (present as the free acid and potassium salt)……….
Excedrin Migraine is also the same exact thing as Extra Strength Excedrin! It really steams me to know that they think they can fool us with clever marketing. I wonder if it costs more........
Post a Followup